# SDR SWAA2018080223997

- Difficulty date: July 31, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 49,722 hours, 29,292 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A651618
- Part serial: 001529
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BEAM CRACKED.  R&R R1 DOOR PER AMM.
